Prenatal vitamins and 'stomache upsets'?

Discussion in 'Pregnancy - Third Trimester' started by Louise, Jun 28, 2007.

  1. Louise

    Louise Proud mum to baby Nick

    Joined:
    Jan 12, 2007
    Messages:
    839
    Likes Received:
    0
    1 day to go until im in the 3rd tri, but i think I will pop over here now if thats ok with you girls?
    I was taking prenatal vitamins 5 months before pregnancy and all the way through- and my toilet habits became waaaaay regular.
    I told my midwife who suggested I stayed off the pills for a week or so, I did exactly that but then I noticed that my skin was breaking out. Being off the pills meant that I was going to the loo for a number 2, just once a day, and didnt feel the urge to go anymore than that! Well I went back on the tablets last night and now I feel I need to poo all the time, plus, without sounding too disgusting, my poo is really really dark compared to how it is when Im not taking them.
    Anyway, what I was wondering is if anybody else experienced this weird need to poo when they were taking prenatals?
     
  2. ablaze

    ablaze lucky mum of one of each!

    Joined:
    Aug 31, 2006
    Messages:
    15,136
    Likes Received:
    0
    wen i was taking iron 4 my anemia mine turned black lol, shud u still b takin thm?
     
  3. loop

    loop Well-Known Member

    Joined:
    Sep 13, 2006
    Messages:
    721
    Likes Received:
    0
    yea it could be the iron in them hun that can mae them really dark
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice